# SDR DHL2003873500

- Difficulty date: June 13, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CTR L/E UPPER PLATING CORRODED STA XFS.460.000. PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG 1, SRM 57-3-3 PG 12. REMOVED CORROSION FROM RT WING CTR L/E UPPER SKIN IAW SRM 51-1-8 PG 17-18. FOUND OUT OF LIMITS IAW SRM 57-2-1 PG 11-12. REMOVED CORRODED SKIN IAW SRM 51-1-21 PG 1. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. FABRICATED NEW SKIN IAW SRM 57-3-3 PG 12. CLEANED,TREATED AND PRIMED NEW SKIN INNER FACE IAW SRM 51-1-8B. INSTALLED NEW SKIN IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 9, SRM 51-1-15 PG 1.
